# SDR AALA202507089431

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737-8
- Aircraft serial: 44487
- Aircraft time: 13,997 hours, 5,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTADNENTS FLASHLIGHT NOT SERVICEABLE. REMOVE AND REPLACED FLIGHT ATTANDENTS FLASHLIGHT BATTERY. PER AMM 25-64-00. NO FURTHER DEFECTS.
